# SDR CALA2024030400625

- Difficulty date: February 27, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 78,274 hours, 28,666 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 7377899ERNLG
- Part serial: BH0027
- Condition: Vibration
- Location: Nlg
- Part time: 2,588 hours, 1,049 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL VIBRATES AT TAKEOFF DURING TAXI TAKEOFF AND RETRACTION AIRCRFT REQUIRES REPOSITION TO CHANCE BOTH NLG PARTS TIRES 1 AND 2. ATTEMPTED LIFT CAUSED AIRCRAFT TO SHIFT ROTABLE PARTS CHANGE WAS INDICATED - TT # 1591606  SN OFF 0963 DRAMATICALY TO THE RIGHT. WHEEL, ASSY, NL  OFF 29-3245-9-0002 0963 ON 29-3245-9-0002 1728 CHANGED NLG TIRE 1 AS PRECAUTION. INBOUND FLIGHT CREW REPORTED SEVERE VIBRATION COMING FROM NOSE LANDING GEAR, THAT STOPPED ONCE WHEELS WERE STOWED. CHANGED NLG TIRE 1 IN REFERENCE TO AMM 32-21-00.
